Alert archive / Minnesota / Flash Flood Warnings in 2015

Flash Flood Warning 13, NWS Twin Cities, MN

September 17, 2015Dakota County, Ramsey County, Washington County, Minnesota

NWS Twin Cities, MN issued this flash flood warning at Sep 17, 2015, 6:38 AM CDT for Dakota County, Ramsey County, Washington County, Minnesota. It was in force for 2 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 17, 2015, 6:38 AM CDT (11:38 UTC)
Expired
Sep 17, 2015, 9:00 AM CDT
In force
2 hr
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
None

Counties Dakota County, MN, Ramsey County, MN, Washington County, MN

The radar

The Minneapolis radar (KMPX), 37 km from the middle of the area, began a volume at 11:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 17, 6:50 AM CDTFLASH FLOODMendota Heights, MNFLASH FLOODING AT INTERSTATE 494 AND PILOT KNOB ROAD.
Sep 17, 7:03 AM CDTFLASH FLOOD1 N Downtown St Paul, MNFLASH FLOODING OCCURRING AT INTERSTATE 35 EAST AND MARYLAND AVENUE.
Sep 17, 8:50 AM CDTHEAVY RAIN 2.24North St Paul, MNTOTAL SINCE MIDNIGHT AT NORTH SAINT PAUL WEATHER OBSERVATORY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 11.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1342 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1427 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

984 
WGUS53 KMPX 171138
FFWMPX
MNC037-123-163-171400-
/O.NEW.KMPX.FF.W.0013.150917T1138Z-150917T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
638 AM CDT THU SEP 17 2015

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL WASHINGTON COUNTY IN EAST CENTRAL MINNESOTA...
  NORTH CENTRAL DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
  SOUTHEASTERN RAMSEY COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 900 AM CDT
    
* AT 637 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. 1 TO 2 INCHES OF RAIN HAS 
  FALLEN. AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE THIS MORNING. 
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ST. PAUL...EAGAN...WOODBURY...MAPLEWOOD...INVER GROVE HEIGHTS...
  ROSEVILLE...OAKDALE...WHITE BEAR LAKE...SOUTH ST. PAUL...WEST ST.
  PAUL...MENDOTA HEIGHTS AND LAKE ELMO.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4485 9321 4487 9320 4488 9318 4497 9316
      4503 9306 4504 9302 4500 9285 4480 9311

$$

ADL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 5:29 AM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Sep 17, 5:29 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
529 AM CDT THU SEP 17 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 515 AM CDT THU SEP 17 2015

A VERY SUMMER FEEL TO THE WEATHER THIS MORNING...WITH 3 AM
TEMPERATURES ACROSS MUCH OF THE AREA STILL IN THE LOW TO MID
70S...DEWPOINTS IN THE UPPER 60S...AND HIT-AND-MISS THUNDERSTORMS
POPPING UP ALL NIGHT WITHIN A MOISTURE RICH 30 KT LLJ. RESPONSIBLE
FOR ALL OF THIS IS A BROAD TROUGH OVER WRN CANADA WITH ITS AXIS
DIPPING DOWN INTO NEVADA. THIS UPPER FEATURE WILL LIFT NE THROUGH
THE DAY...WHICH WILL HELP DRIVE THE SFC LOW OVER SE NODAK INTO NW
ONTARIO...FINALLY DRIVING THE COLD FRONT THAT HAS THREATENED TO
COME INTO THE MPX AREA THE LAST FEW DAYS THROUGH MN AND WI.
BIGGEST CHANGE NOTED WITH THE GUIDANCE...ESPECIALLY WITH RESPECT
TO THE CAMS...IS A SLOWING IN THE SPEED WITH WHICH THE FRONT MOVES
ACROSS THE AREA...SO BIGGEST CHANGE WITH THE FORECAST WAS TO PULL
CATEGORICAL POPS THIS AFTERNOON FARTHER WEST AND SLOW THEIR
DEPARTURE OUT OF THE ERN SECTIONS OF THE MPX CWA.

FOR THIS MORNING...MOST HI-RES GUIDANCES SHOW GREATEST TSRA
COVERAGE OCCURRING THIS MORNING OVER ERN MN/WRN WI AS A WAVE
CURRENTLY DOWN BY SIOUX CITY LIFTS NORTHEAST TOWARD WRN WI. THIS
ACTIVITY SHOULD LARGELY CLEAR THE MPX AREA BY NOON...WITH THE EVER
SO BRIEF BREAK IN TSRA ACTIVITY OCCURRING BEFORE STORMS LIGHT UP
ALONG THE COLD FRONT IN THE AFTERNOON. PRETTY GOOD AGREEMENT AMONG
THE CAMS THAT WE SEE DEEP CONVECTION INITIATE ALONG THE COLD FRONT
BETWEEN 19Z AND 21Z NEAR A CAMBRIDGE TO MANKATO LINE. FORCING AND
MORE LINE PARALLEL SHEAR SUPPORT WHAT THE CAMS SHOW IN THAT WE SEE
A BROKEN LINE OF STORMS DEVELOP THAT SWEEPS EAST INTO WI AROUND
21/22Z AND QUICKLY CLEARS THE ERN SECTIONS OF THE MPX AREA AROUND
2Z.

FROM THE SEVERE POTENTIAL...WE CONTINUE TO SEE MIXED SIGNALS.
MODELS ARE PRETTY CONSISTENT WITH DEVELOPING 1500-2500 J/KG OF
MLCAPE AHEAD OF THE FRONT THIS AFTERNOON THAT IS RELATIVELY
UNCAPPED AS CONTINUED HEIGHT FALLS START TO COOL THE WARM EML THAT
MOVED OVER US ON SUNDAY. PROBLEM WITH THIS THOUGH IS THIS EML IS
WHAT HAS GIVEN US VERY STEEP MID LEVEL LAPSE RATES...AND THOSE
WILL BE WEAKENING WITH THE CAP. IN ADDITION...THERE WILL STILL BE
A DISCONNECT BETWEEN THE DEEP LAYER SHEAR AND THE LOW LEVEL SHEAR.
THE DEEP SHEAR WILL BE LAGGING BEHIND THE FRONT SOME...WITH THE
LOW LEVEL SHEAR PUSHING EAST WITH THE LLJ THIS EVENING. LOOKING AT
CAMS...PROBABILITIES FOR UH GREATER THAN 25 M/S IS GREATEST AROUND
SE MN/NE IA/SW WI...WHICH IS WHERE THE GREATEST DESTABILIZATION IS
EXPECTED AND HAPPENS TO COINCIDE WITH WHERE THE SPC HAS A 5%
TORNADO THREAT. WITH QUESTIONS ABOUT AMOUNT OF CLEARING AND
DESTABILIZATION WE SEE ALONG WITH THE WEAKER MID LEVEL LAPSE
RATES...WE MAY NOT SEE QUITE AS ROBUST UPDRAFTS AS WE HAVE MANAGED
THIS MORNING...BUT THE SEVERE RISK SEEMS WARRANTED...WITH THE CIPS
SEVERE ANALOGS CONTINUING TO SHOW 4 OF THE 15 ANALOG EVENTS THAT
PRODUCED SLIGHT RISK OR GREATER WORTHY SEVERE REPORTS.

FOR TONIGHT...WE WILL QUIET DOWN PRETTY QUICK IN THE WAKE OF THE
FRONT...WITH DEWPOINTS FALLING BACK INTO THE 40S...THOUGH WE LOOK
TO ONLY HAVE ENOUGH TIME TO GET TEMPS DOWN INTO THE 50S BEFORE
DIURNAL WARMING KICKS IN FRIDAY MORNING. ANY RAIN COMING IN WITH
THE SYSTEM FOR FRIDAY WILL COME AFTER 12Z FRIDAY...SO HAVE THE
REST OF THE SHORT TERM DRY ONCE WE CLEAR THE COLD FRONT OUT.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 415 AM CDT THU SEP 17 2015

FRIDAY AND FRIDAY NIGHT...POTENT CDFNT WILL BE LOCATED OVER LK
MICHIGAN SNAKING SWWD OVER SRN WI INTO NE IA...WELL E OF THE WFO
MPX CWFA. THIS WILL ALLOW MUCH COOLER AIR TO INFILTRATE THE REGION
AS HIGH TEMPS WILL ONLY HIT THE LOW-MID 60S FRI AFTN. A SECONDARY
WEAK LOW PRES CENTER WILL DEVELOP OVER THE WRN DAKOTAS DURG THE
DAY ON FRI...IN ADVANCE OF A KICKER SHTWV H5 TROF MOVG EWD WITHIN
FAIRLY PROGRESSIVE ZONAL FLOW ALOFT. A SWATH OF MID-UPR LVL
MOISTURE WILL ACCOMPANY THE SFC LOW BUT DRIER AIR AT THE SFC WILL
MITIGATE HIGH QPF AMOUNTS ALONG WITH THE PROGRESSIVE NATURE OF
THIS SYSTEM. PLUS...INSTABILITY WILL BE AT A MINIMUM SO WILL OMIT
THUNDER FROM THIS PORTION OF THE FCST. COVERAGE LOOKS TO ONLY BE
SCATTERED SO 30-50 POPS WILL GENERALLY SUFFICE...ALTHOUGH THE
TRACK OF THE SYSTEM FROM THE SRN DAKOTAS OVER SRN MN DOES WARRANT
SOME LIKELY POPS NEAR THE IA BORDER. THIS SYSTEM QUICKLY SHIFTS
INTO WI FRI NIGHT...ALLOWING ANY AND ALL PRECIP TO COME TO AN END
BY DAYBREAK SAT MRNG.

SATURDAY THROUGH MONDAY...HIGH PRES WILL MAKE ITS WAY INTO THE
REGION OVER THE WEEKEND THROUGH MONDAY OF NEXT WEEK. MAINLY CLEAR
SKIES AND DRIER AIR WILL BE THE RULE. IN ADDITION...SFC WINDS WILL
GRADUALLY SWING AROUND FROM NWLY ON SAT TO SLY ON SUN AND MON
WHILE A NE-SW RIDGE AXIS ALOFT SHIFTS OVER THE REGION. THE SFC
SHIFT PLUS BUILDING HEIGHTS ALOFT THROUGH THIS PERIOD WILL MEAN A
GRADUAL WARMING OF TEMPERATURES INTO EARLY NEXT WEEK. HIGHS WILL
CLIMB OUT OF THE 60S INTO THE LWR-MID 70S.

TUESDAY AND WEDNESDAY...ANOTHER COLD FRONT IS PROGGED TO PUSH THRU
THE REGION DURING THE MIDDLE OF NEXT WEEK ALTHOUGH THE TIMING AND
PHASING WITH MOISTURE IS A BIT IN QUESTION BETWEEN THE 00Z GFS AND
00Z ECMWF. THERE IS COMMONALITY BETWEEN A FRONTAL PASSAGE SO HAVE
OPTED TO INCLUDE POPS BUT NO HIGHER THAN 30 PERCENT FOR EITHER
PERIOD. HAVE ALSO SHOWN A SLIGHT DROP IN TEMPS DUE TO THE
CLOUD/RAIN COMPLICATIONS AND THE FROPA...KNOCKING HIGHS BACK DOWN
TO THE UPR 60S TO ARND 70.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1119 PM CDT WED SEP 16 2015

BAND OF SHOWERS AND STORMS HAS BEEN DECAYING OVER EASTERN MN...BUT
EXPECT ANOTHER CLUSTER OF STORMS TO FIRE AROUND 09-10Z ACROSS
SOUTH CENTRAL MN AND TRACK NORTHEAST ACROSS MSP/RNH/EAU THROUGH
MID MORNING. A LULL IN ACTIVITY EXPECTED AGAIN LATE MORNING TO
EARLY AFTERNOON...WITH MVFR CIGS LIKELY...THEN ADDITIONAL STORMS
WILL FIRE ALONG THE COLD FRONT FROM ROUGHLY RWF TO STC...AND
BECOME MORE WIDESPREAD AS THEY HEAD INTO ERN MN AND WRN WI THROUGH
EARLY EVENING. CONFIDENCE HAS INCREASED THROUGH THE PERIOD TO
ALLOW TEMPO GROUPS...THOUGH PERHAPS SOME PREVAILING GROUPS WILL BE
NEEDED IN LATER FORECASTS.

KMSP...THINK DRY WEATHER WILL CONTINUE UNTIL ABOUT 10-11Z WHEN
ADDITIONAL STORMS QUICKLY DEVELOP. THEY SHOULD PERSIST THROUGH
ABOUT 15Z. MVFR CIGS COULD ARRIVE DURING OR SHORTLY AFTER THE
MORNING STORMS.

/OUTLOOK FOR KMSP/
FRI...VFR. MVFR SHRA POSSIBLE. WIND NNW 5-10 KTS.
SAT...VFR. WIND W 7-10 KTS.
SUN...VFR. WIND S 10-12 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...MPG
LONG TERM...JPC
AVIATION...BORGHOFF
Hazardous weather outlook, Sep 17, 5:00 AM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
500 AM CDT THU SEP 17 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
181000-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
500 AM CDT THU SEP 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED OVER EASTERN MINNESOTA INTO
WESTERN WISCONSIN THIS MORNING...THEN ADDITIONAL THUNDERSTORMS ARE
EXPECTED TO DEVELOP OVER EASTERN MINNESOTA THROUGH WESTERN
WISCONSIN THIS AFTERNOON THROUGH THIS EVENING. THOUGH ISOLATED
THUNDERSTORMS THIS MORNING MAY BE SEVERE...THERE IS A HIGHER RISK
OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN
HAZARDS ARE LARGE HAIL AND DAMAGING WINDS...THOUGH ISOLATED
TORNADOES CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH
WEDNESDAY. THE POTENTIAL FOR SEVERE WEATHER IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Sep 17, 3:44 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
344 AM CDT THU SEP 17 2015

WIZ015-170930-
BARRON-
344 AM CDT THU SEP 17 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BARRON COUNTY...

AT 343 AM CDT...A STRONG THUNDERSTORM NEAR CUMBERLAND...OR 10 MILES
WEST OF RICE LAKE...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RICE LAKE...BARRON...CUMBERLAND...ALMENA...HAUGEN...COMSTOCK...
MIKANA...AND BRILL.

THIS INCLUDES U.S. HIGHWAY 53 BETWEEN MILE MARKERS 140 AND 152.

LAT...LON 4534 9197 4547 9215 4564 9193 4563 9154
      4558 9153
TIME...MOT...LOC 0843Z 226DEG 34KT 4548 9195
Local storm report, Sep 17, 4:36 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
436 AM CDT THU SEP 17 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 AM     HAIL             CRYSTAL                 45.03N 93.36W
09/17/2015  E0.88 INCH       HENNEPIN           MN   PUBLIC

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Sep 17, 4:40 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
440 AM CDT THU SEP 17 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     HAIL             CRYSTAL                 45.04N 93.36W
09/17/2015  E1.00 INCH       HENNEPIN           MN   PUBLIC

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Sep 17, 5:15 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
515 AM CDT THU SEP 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 AM     HAIL             4 SE MANKATO            44.13N 93.93W
09/17/2015  M0.88 INCH       BLUE EARTH         MN   COCORAHS

&&

ADL
Special weather statement, Sep 17, 6:27 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
627 AM CDT THU SEP 17 2015

MNZ062-063-070-171230-
WASHINGTON-DAKOTA-RAMSEY-
627 AM CDT THU SEP 17 2015

...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...

VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...

WASHINGTON...DAKOTA...RAMSEY...

AT 625 AM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OVER ST. PAUL. 1 TO 2 INCHES HAVE ALREADY FALLEN...WITH
ADDITIONAL HEAVY RAIN EXPECTED OVER THE NEXT HOUR.

LOCATIONS IMPACTED INCLUDE...
ST. PAUL...EAGAN...WOODBURY...MAPLEWOOD...INVER GROVE HEIGHTS...
ROSEVILLE...OAKDALE...WHITE BEAR LAKE...SOUTH ST. PAUL...WEST ST.
PAUL...VADNAIS HEIGHTS AND MENDOTA HEIGHTS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 238 AND 249.
 U.S. HIGHWAY 61 BETWEEN MILE MARKERS 132 AND 144.

THIS INCLUDES THE FOLLOWING LOCATIONS

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 4500 9289 4483 9310 4487 9319 4489 9318
      4491 9320 4494 9320 4506 9308
TIME...MOT...LOC 1125Z 240DEG 0KT 4496 9309

ADL

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 8:18 PM CDTSpecial Weather StatementMPXBenton27 min
Sep 17, 4:15 AM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Ramsey45 min
Sep 17, 6:27 AM CDTSpecial Weather StatementMPXRamsey63 min
Sep 17, 7:31 AM CDTSpecial Weather StatementMPXWashington59 min
Sep 17, 10:06 AM CDTSpecial Weather StatementMPXDakota54 min
Sep 17, 11:05 AM CDTSpecial Weather StatementMPXRamsey40 min
Sep 17, 11:59 AM CDTSpecial Weather StatementMPXCarver46 min
Sep 17, 12:41 PM CDTSpecial Weather StatementMPXHennepin, Ramsey49 min
Sep 17, 3:26 PM CDTSevere Thunderstorm WarningMPXMcLeod33 min
Sep 17, 3:43 PM CDTSevere Thunderstorm WarningMPXDakota, Rice33 min
Sep 17, 4:01 PM CDTSpecial Weather StatementMPXCarver29 min

Nearby

Flash Flood Warnings in Minnesota, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.